MAUDE Adverse Event Report: SYNTHES GMBH SPEEDSHIFT COMP IMPL KIT 20X20X20 OFST10; STAPLE, FIXATION, BONE

SYNTHES GMBH SPEEDSHIFT COMP IMPL KIT 20X20X20 OFST10; STAPLE, FIXATION, BONE
Model Number SE-2020-10
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, in the (b)(6) synthes trauma territory (t362) we found 3 each that contain the wrong drill guide.They contain a drill guide for a 15-06 offset staple.This product is in our possession.All three had the same lot number.No surgical delay as in regard to the event.There was no patient outcome/ consequences.This report is for one (1) speedshift comp impl kit 20x20x20 ofst10.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: reporter is a j&j employee.Part number: se-2020-10.Bme lot number: mse21023.Manufacturing date or release to warehouse date: 03 mar 2022.Place of manufacture: (b)(4).Lot expiration date: 01 nov 2026.Dhr review: no ncmrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Photo of the item was received and reviewed.Visual analysis of the returned sample revealed that speedshift comp impl kit 20x20x20 ofst10.It was confirmed that the 15-06 drill guide, to be use with the product code se-1520-06, was packaged with the product product se-2020-10 in a speedshift comp impl kit 20x20x20 of st10 box.A dimensional inspection for the speedshift comp impl kit 20x20x20 ofst10was unable to be performed due to basic dimension are irrelevant to reported condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the speedshift comp impl kit 20x20x20 of st10.The root cause of the complaint condition can be confirmed due to the manufacturing issue.The received condition of the speedshift comp impl kit 20x20x20 ofst10 confirmed that the 15-06 drill guide, to be use with se-1520-06, was packaged with the product se-2020-10 in a speedshift comp impl kit 20x20x20 of st10 box.Drawing/specifications reviewed the following source controlled drawings reflecting the current and manufactured revisions were reviewed: speedshift(tm) implant kit.Dimensional inspection: n/a device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEEDSHIFT COMP IMPL KIT 20X20X20 OFST10
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES BME : SAN ANTONIO
14785 omicron drive
#205
san antonio TX 78245
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15418820
Report Number8030965-2022-06798
Device Sequence Number2621292
Product Code JDR
UDI-Device Identifier00810633020494
UDI-Public(01)00810633020494
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-2020-10
Device Catalogue NumberSE-2020-10
Device Lot NumberMSE210237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown